# SDR C2XA02CL200

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT NR  3180 THE CREW REPORTED THE LT COFFEE POT WAS SMOKING AND HAD A ELECTRICAL SMELL.MAINTENANCE INSPECTED AND PLACED ON MEL 25-60-02/3.SUPPLEMENT TO FOLLOW.
